Question about stereroids
March 1, 2017 at 10:57 pm
I received a high dose of prednisone (1000 mg a day for 3 days). Ever since then I gained a bit of weight, have the moon face, and swelling in various places. Has anyone else had this happen? If so, how long did it take to go away? I’m still on prednisone, but a lower dose.
March 2, 2017 at 12:33 am
Yeah, the fat face is one of the benefits of Prednisone… if you call that a positive experience! The best thing about Prednisone is getting off it, as soon as possible. There are just too many side effects for most of us. My fat face didn’t go away until several months after I was off it completely. But it does help shut down the immune system and its never ending supply of the bad antibodies!
March 3, 2017 at 7:43 pm
I’ve been on 60mg a day from December thru January and from then until the foreseeable future at 40mg a day.
Weight gain in the gut and the moon face and some minor side effects I’ve had since December.
With the alternative being the return of CIDP symptoms, I’ve reconciled myself to the side effects. I can shed the weight when I’m weened off in about 2 months.
The only thing I make sure to do is take a multivitamin, calcium and vitamin D3 pills as directed by the doctor.
You must be logged in to reply to this topic.